Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 107, NWS Atlanta, GA

May 12, 2007Spalding County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 12, 2007, 4:32 PM EDT for Spalding County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2007, 4:32 PM EDT (20:32 UTC)
Expired
May 12, 2007, 5:00 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

County Spalding County, GA

The radar

The Atlanta radar (KFFC), 33 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 4:40 PM EDTHAIL 0.883 Se Griffin, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2007-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2007-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1179 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 122033
SVRFFC
GAC255-122100-
/O.NEW.KFFC.SV.W.0107.070512T2032Z-070512T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT SAT MAY 12 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SPALDING COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 500 PM EDT

* AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR GRIFFIN...MOVING SOUTHEAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT GRIFFIN...EAST GRIFFIN...AND 
  ROVER.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3332 8415 3323 8441 3319 8439 3321 8410

$$
1 follow-up statement
000 
WWUS52 KFFC 122058
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 PM EDT SAT MAY 12 2007

GAC255-122107-
/O.EXP.KFFC.SV.W.0107.000000T0000Z-070512T2100Z/
SPALDING GA-
457 PM EDT SAT MAY 12 2007

...THE SEVERE THUNDERSTORM WARNING FOR SPALDING COUNTY EXPIRES AT 500
PM EDT...

AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY 
SIZED HAIL. THE STORMS ARE LOCATED NEAR GRIFFIN...MOVING SOUTHEAST 
AT 5 MPH. ANOTHER STRONG THUNDERSTORM WAS MOVING INTO EXTREME 
WESTERN SPALDING COUNTY FROM FAYETTE COUNTY...SOUTHEAST OF BROOKS.

IN ADDITION...CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS 
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER 
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3332 8415 3323 8441 3319 8439 3321 8410

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:00 PM EDT, 32 minutes earlier.

Area forecast discussion, May 12, 4:00 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT SAT MAY 12 2007

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT SATELLITE LOOP SHOWS INCREASING CLOUDS ACROSS N GA
ASSOCIATED WITH FRONTAL SYSTEM ACROSS TN/NC. THE SURFACE HIGH
PRESSURE RIDGE IS FINALLY RELEASING ITS GRIP ON THE SERN U.S. SO
LOOKS LIKE PRECIP WILL FINALLY BEGIN TO MOVE INTO THE AREA TODAY AND
CONTINUE THROUGH SUN. DEWPOINTS ARE CREEPING UP AND ARE EXPECTED TO
CONTINUE TO DUE SO OVER THE NEXT FEW DAYS AS SOUTHWEST LOW LEVEL
FLOW STARTS TAPPING INTO MOIST GULF AIR. CURRENTLY THE FRONTAL
SYSTEM IS ORIENTED WEST TO EAST ACROSS TN/NC AND IS EXPECTED TO
MOVE A BIT FURTHER SOUTHWARD INTO N GA BEFORE IT BEGINS TO ROTATE
AND BECOME MORE NW TO SE ORIENTED BY SAT/SUN. THIS WILL BE A GOOD
FOCUSING MECHANISM OVER THE NEXT FEW DAYS FOR SHOWERS AND
THUNDERSTORMS PUSHING SOUTHWARD INTO THE STATE. AN UPPER LEVEL RIDGE
AXIS BUILDS INTO THE REGION FROM THE GULF TODAY HELPING TO KEEP
PRECIP COVERAGE MAINLY ACROSS N GA...THEN IT WEAKENS ALLOWING THE
SYSTEM TO PUSH FURTHER SOUTH THROUGH SUN. INSTABILITY INDICES ARE
NOT THAT SIGNIFICANT WITH THIS SYSTEM SO ONLY LOOKING FOR ISOLATED
TO SCATTERED THUNDERSTORMS THROUGH THE WEEKEND. LOOKS LIKE THE
BIGGEST THUNDERSTORM THREAT WILL BE LIGHTING AND HAIL. A SLOW MOVING
UPPER LOW WILL MOVE INTO THE TENNESSEE VALLEY FRI WITH A FEW WEAK
IMPULSES ROTATING AROUND THIS FEATURE. THIS FEATURE WILL MAINLY
AFFECTING NORTH GEORGIA FRI THEN THE REST OF THE STATE SAT AS THE
FRONT DROPS SOUTHWARD THROUGH THE AREA. WILL CONTINUE WITH SLIGHT TO
CHANCE POPS ACROSS THE STATE THROUGH MON.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
PRECIP CHANCES CONTINUE THROUGH MON UNTIL LARGE HIGH PRESSURE RIDGE
(BUILDING OVER THE MID ATLANTIC STATES SUN) PUSHES SOUTHWARD AND
BECOMES CENTERED OVER GA/SC TUE. THIS RIDGE PUSHES THE BACKDOOR COLD
FRONT THROUGH THE REGION MON THEN LOOKS TO DOMINATE THE WX PATTERN
THROUGH THE END OF NEXT WEEK. HAVE INTRODUCES A SLIGHT CHANCE OF
POPS FOR MON AS THERE COULD STILL BE A FEW LINGERING SHOWERS BUT
THAT SHOULD BE THE LAST OF IT THROUGH DAY 7. TEMPS SHOULD BE AT OR
SLIGHTLY ABOVE SEASONAL NORMS DAY 4 AND 5 WITH A SLIGHT WARM UP DAYS
6 AND 7.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  87  57  80  51 /  20   0   0   0   0
ATLANTA         66  86  59  78  57 /  20   0   0   0   0
BLAIRSVILLE     58  82  49  74  47 /  10   5   0   0   0
CARTERSVILLE    59  86  56  79  52 /  20   5   0   0   0
COLUMBUS        68  92  67  84  59 /  20   5   0   0   0
GAINESVILLE     63  85  57  76  54 /  20   5   0   0   0
MACON           65  92  61  84  56 /  20   5   0   0   0
ROME            63  90  58  83  56 /  20   5   0   0   0
PEACHTREE CITY  61  87  55  79  51 /  20   0   0   0   0
VIDALIA         66  88  62  80  56 /  20  20   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01/49
Hazardous weather outlook, May 12, 4:30 PM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT SAT MAY 12 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-131015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
430 PM EDT SAT MAY 12 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED SEVERE THUNDERSTORMS EXPECTED THROUGH THIS EVENING.

.SYNOPSIS...
A WEAK SURFACE TROUGH WILL REMAIN A FOCUS FOR SCATTERED THUNDERSTORMS
ACROSS NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM EVENING THUNDERSTORMS WILL BE FREQUENT
CLOUD TO GROUND LIGHTNING...DAMAGING DOWNBURST WINDS AND LARGE HAIL.
THE SLOW MOVING STORMS MAY ALSO PRODUCE HEAVY DOWNPOURS THAT COULD
RESULT IN BRIEF LOCALIZED FLOODING.

.DISCUSSION...
AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A WEAK SURFACE TROUGH
ACROSS CENTRAL GEORGIA TO PRODUCE SCATTERED THUNDERSTORMS THIS
EVENING. CAPE VALUES ARE IN THE 1500 TO 2000 RANGE WHILE LIFTED
INDICES ARE AROUND -2 TO -4. THIS WILL BE SUFFICIENT FOR ISOLATED
PULSE SEVERE THUNDERSTORMS...MAINLY NORTH OF AN AMERICUS TO
LOUISVILLE LINE...OCCURRING UNTIL SHORTLY AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY...THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT..
DUE TO THE ISOLATED NATURE OF EXPECTED SEVERE STORMS...SPOTTER
ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS ARE ENCOURAGED TO
MONITOR THE LATEST INFORMATION...AND SUBMIT REPORTS OF SEVERE
WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

RRH

In the hours before

Special weather statement, May 12, 4:00 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT SAT MAY 12 2007

GAZ069-079-080-089>091-122045-
400 PM EDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT
LIGHTNING IN TAYLOR...CHATTAHOOCHEE...MARION...MUSCOGEE...TALBOT AND
UPSON COUNTIES UNTIL 445 PM EDT...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARSONVILLE TO 6 MILES SOUTHWEST OF BOX
SPRINGS...MOVING EAST AT 5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS TAYLOR...CHATTAHOOCHEE...MARION...
MUSCOGEE...TALBOT AND UPSON COUNTIES...INCLUDING THE CITIES OF
PRATTSBURG...JUNIPER...CARSONVILLE...BOX SPRINGS...JUNCTION CITY...
GENEVA...WESLEY...HOWARD...MAUK AND OAKLAND. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

19
Special weather statement, May 12, 4:03 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
403 PM EDT SAT MAY 12 2007

GAZ068-070-122045-
403 PM EDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN PIKE AND LAMAR
COUNTIES UNTIL 445 PM EDT...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JOHNSTONVILLE TO ZEBULON...MOVING SOUTH AT
5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS PIKE AND LAMAR COUNTIES...INCLUDING THE
CITIES OF JOHNSTONVILLE...ZEBULON AND MILNER. RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, May 12, 4:10 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
410 PM EDT SAT MAY 12 2007

GAZ021-033-122100-
410 PM EDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT
LIGHTNING IN SOUTHEAST CHEROKEE AND FULTON COUNTIES UNTIL 500 PM
EDT...

AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF ALPHARETTA...MOVING SOUTH AT
5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS CHEROKEE AND FULTON COUNTIES...INCLUDING THE
CITIES OF ALPHARETTA AND ROSWELL. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, May 12, 4:12 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT SAT MAY 12 2007

GAZ025-035-122100-
412 PM EDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT FOR 1/4 TO 1/2 INCH DIAMETER HAIL IN
BARROW AND JACKSON COUNTIES UNTIL 500 PM EDT...

AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NICHOLSON TO RUSSELL...MOVING SOUTHEAST AT
10 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS BARROW AND JACKSON COUNTIES...INCLUDING THE
CITIES OF FORT YARGO STATE PARK...APPLE VALLEY...WINDER...RUSSELL...
JEFFERSON...COMMERCE...BETHLEHEM...ARCADE...NICHOLSON...STATHAM AND
CENTER. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Local storm report, May 12, 4:24 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EDT SAT MAY 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             PENDERGRASS             34.16N 83.68W
05/12/2007  E0.50 INCH       JACKSON            GA   PUBLIC

0405 PM     HAIL             3 W CUMMING             34.21N 84.19W
05/12/2007  E0.25 INCH       FORSYTH            GA   TRAINED SPOTTER

&&

MGRIESIN
Special weather statement, May 12, 4:29 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
429 PM EDT SAT MAY 12 2007

GAZ056-122115-
429 PM EDT SAT MAY 12 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND FREQUENT CLOUD
TO GROUND LIGHTNING IN SPALDING COUNTY UNTIL 515 PM EDT...

AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NEAR GRIFFIN...DRIFTING SOUTH AT 5 MPH.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SPALDING COUNTY...INCLUDING THE CITIES OF
ROVER...GRIFFIN AND EAST GRIFFIN. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 2:00 PM EDTSevere Thunderstorm WarningFFCLumpkin30 min
May 12, 2:29 PM EDTSevere Thunderstorm WarningFFCWhite46 min
May 12, 2:42 PM EDTSevere Thunderstorm WarningFFCGilmer23 min
May 12, 2:52 PM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin38 min
May 12, 3:15 PM EDTSevere Thunderstorm WarningFFCHarris30 min
May 12, 4:50 PM EDTSevere Thunderstorm WarningFFCOconee25 min
May 12, 4:58 PM EDTSevere Thunderstorm WarningFFCTaylor23 min
May 12, 5:02 PM EDTSevere Thunderstorm WarningFFCDeKalb43 min
May 12, 5:03 PM EDTSevere Thunderstorm WarningFFCMacon32 min
May 12, 5:44 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Henry46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.